Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2022 | 2021 | 2020 | 2019 | 2018 | 2014 | 2013 | 2012 | 2010 | 2004 | 1978 | 1977 | 1976 | 1975
Number of items: 16.

2022

Gomes, M. Gabriela M. and Ferreira, Marcelo U. and Corder, Rodrigo M. and King, Jessica G. and Souto-Maior, Caetano and Penha-Gonçalves, Carlos and Gonçalves, Guilherme and Chikina, Maria and Pegden, Wesley and Aguas, Ricardo (2022) Individual variation in susceptibility or exposure to SARS-CoV-2 lowers the herd immunity threshold. Journal of Theoretical Biology, 540. 111063. ISSN 0022-5193

2021

Waites, W. and Cavaliere, M. and Manheim, D. and Panovska-Griffiths, J. and Danos, V. (2021) Rule-based epidemic models. Journal of Theoretical Biology, 530. 110851. ISSN 0022-5193

2020

Choua, Melinda and Heath, Michael R. and Speirs, Douglas C. and Bonachela, Juan A. (2020) The effect of viral plasticity on the persistence of host-virus systems. Journal of Theoretical Biology, 498. 110263. ISSN 0022-5193

2019

Cusseddu, D. and Edelstein-Keshet, L. and MacKenzie, J.A. and Portet, S. and Madzvamuse, A. (2019) A coupled bulk-surface model for cell polarisation. Journal of Theoretical Biology, 481. pp. 119-135. ISSN 0022-5193

2018

Estrada, Ernesto and Ross, Grant J. (2018) Centralities in simplicial complexes. Applications to protein interaction networks. Journal of Theoretical Biology, 438. 46 - 60. ISSN 0022-5193

2014

Bonachela, Juan A. and Levin, Simon A. (2014) Evolutionary comparison between viral lysis rate and latent period. Journal of Theoretical Biology, 345. pp. 32-42. ISSN 0022-5193

2013

McCaig, Chris and Fenton, A. and Graham, A. and Shankland, C. and Norman, R. (2013) Using process algebra to develop predator-prey models of within-host parasite dynamics. Journal of Theoretical Biology, 329. pp. 74-81. ISSN 0022-5193

2012

Wang, Yunjiao and Paszek, Pawel and Horton, Caroline A. and Yue, Hong and White, Michael R.H. and Kell, Douglas B. and Muldoon, Mark R. and Broomhead, David S. (2012) A systematic survey of the response of a model NF-κBκB signalling pathway to TNFαTNFα stimulation. Journal of Theoretical Biology, 297. pp. 137-147. ISSN 0022-5193

2010

Estrada, E. (2010) Generalized walks-based centrality measures for complex biological networks. Journal of Theoretical Biology, 263 (4). pp. 556-565. ISSN 0022-5193

2004

Webb, S.D. and Owen, M.R. (2004) Intra-membrane ligand diffusion and cell shape modulate juxtacrine patterning. Journal of Theoretical Biology, 230 (1). pp. 99-117. ISSN 0022-5193

1978

Nisbet, R.M. and Gurney, William and Pettipher, M.A. (1978) Environmental fluctuations and the theory of the ecological niche. Journal of Theoretical Biology, 75 (2). pp. 223-237. ISSN 0022-5193

1977

Nisbet, R.M. and Gurney, William and Pettipher, M.A. (1977) An evaluation of linear models of population fluctuations. Journal of Theoretical Biology, 68 (1). pp. 143-160. ISSN 0022-5193

1976

Gurney, William and Nisbet, R.M. (1976) Spatial pattern and the mechanism of population regulation. Journal of Theoretical Biology, 59 (2). pp. 361-370. ISSN 0022-5193

Nisbet, R.M. and Gurney, William (1976) Population dynamics in a periodically varying environment. Journal of Theoretical Biology, 56 (2). pp. 459-475. ISSN 0022-5193

Gurney, William and Nisbet, R.M. (1976) A note on non-linear population transport. Journal of Theoretical Biology, 56 (1). pp. 249-251. ISSN 0022-5193

1975

Gurney, William and Nisbet, R. (1975) The regulation of inhomogeneous populations. Journal of Theoretical Biology, 52 (2). pp. 441-457. ISSN 0022-5193

This list was generated on Tue Jun 25 13:45:48 2024 BST.